# SDR 99ZZZX750

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Filler
- Part number: 369A8116
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL FILLER CAP LOCKING TABS CRACKED.  REPLACED FILLER ASSY.  AIRCRAFT RELEASED FOR FLIGHT.  REF:  CONTROL NR 98-3-2.
